MathSciNet Relay Station
MathSciNet bibliographic data
MR866123 (88b:11089) 11Y11 (11A51)
Williams, H. C. Effective primality tests for some integers of the forms $A5\sp n-1$ and $A7\sp n-1$. Math. Comp. 48 (1987), no. 177, 385–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement